# SDR SIMA201129903

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 25,174 hours, 22,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4551 THE CREW REPORTED HEAVY OIL SMELL THROUGH ENVIRONMENTAL SYSTEM AT TAKEOFF POWER SETTINGS AND AFTER ADDING POWER AFTER PROLONGED IDLE DESCENTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED ETN EM-72-034 R4.  NOTED DEFECTS ON ETN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
